# SDR DALA2025091806867

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 79,306 hours, 34,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND LWR SKIN AT STA 660 BETWEEN STR 26L AND 27L.   REMOVED DAMAGED AREA IN SKIN BETWEEN STRINGERS S-26L AND S27L, FABRICATED REPAIR DOUBLER, FILLERS, AND SPLICE PALTE REPAIR DOUBLER AND INSTALLED PER ER/A 629135-14AD. (LP 1203519)
